MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 32MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 32MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-32-27
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tha on (b)(6) 2009.The patient was revised on 10-oct-2023 due to the poly wearing down over time.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: pending investigation.D10: (b)(6), 120-01-52 - acumatch cluster cup porous coated 52mm; (b)(6), 120-65-35 - bone screw 6.5mm dia x 35mm long; (b)(6), 142-32-00 - cocr fem head 32mm +0 offset 12/14; (b)(6), 160-21-09 - p-fit spline plas ex-off sz 9.H7: z-2133-2021.
 
Additional Manufacturer Narrative
Section h10: (h3) the most likely underlying cause for the revision reported is a combination of risk factors specified in an hhe and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.Section h11: the following sections have corrected information: (h6) component code: 734, bearings; 4755, part/component/sub-assembly term not applicable.
 
Additional Manufacturer Narrative
Corrections: h6 clinical code, h6 component code, h6 investigation findings, h6 investigation conclusions.

Brand Name
ACUMATCH GXL 15DEG LINER 32MM SZ G
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18081013
Report Number1038671-2023-02687
Device Sequence Number12419306
Product Code JDI
UDI-Device Identifier10885862023247
UDI-Public10885862023247
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2012
Device Catalogue Number132-32-27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer04/18/2024
11/18/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date04/30/2024
12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight83 KG